← Return to Any urinary burning on Orgovyx?

Discussion
Russell  avatar

Any urinary burning on Orgovyx?

Prostate Cancer | Last Active: Oct 4 8:34pm | Replies (11)

Comment receiving replies
Profile picture for Russell @nrfuls66

@ezupcic I've been on orgovyx for 3 weeks. Urologist said I need to be on it for 2 years. So far the only change I see is the burning symptoms and that seems to be going away. I've always been very active. I'm 67 but feel much younger.

Jump to this post


Replies to "@ezupcic I've been on orgovyx for 3 weeks. Urologist said I need to be on it..."

@nrfuls66
How ADT affects us is quite different from one person to the next. I’ve been on ADT for nine years. Lupron For six years and Orgovyx For the last three. I’ll be 79 in a month and It has not affected my energy at all. I go dancing on Saturdays and people I’ve talked to there thought. I was 10 years younger than I am. I walk on the track across the street twice a day every day for a mile. I go as fast as I can, Complete the mile in less than 20 minutes. I used to run, but my orthopedist said I’ll have to have my hip replaced again, soon, if I keep doing it.

Hopefully your little level of side effects is going to continue. Try to get to the gym a couple of times a week at least or your muscles will deteriorate a lot. Make sure to get a DEXA scan soon so you know what the condition of your bones is. The drugs will greatly deteriorate bones.

@nrfuls66 interesting. hope you continue side effect free. are you exercising?